# SDR UF6A990752

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 890310338
- Condition: Damaged
- Location: Bs 308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - HEAVY CORROSION AND CRACKING ON THE AFT BAGGAGE COMPARTMENT BULKHEAD AT THE LOWER CORNER WHERE THE BIFOLD DOOR ATTACHES.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT ANGLE.  ALL WORK WAS DONE IAW BAE ATP SRM 51-30-07.  (M)
